# SDR SWAA2022092777378

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ASSY LOCATED BS540 BLEED AIR DUCT LH SIDE AT AIR CONDITIONING BAY 2022-441403 / [01] REPLACED BRACKET ASSY LOCATED BS540 BLEED AIR DUCT LH SIDE AT AIR CONDITIONING BAY I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 212A1110 REV C;[02] TASK CARD COMPLETED
